# SDR DALA2025021301115

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0807088) CORROSION ON BOTH FLOOR FITTINGS INSIDE F205 CAVITY AT FORWARD GALLEY G2. BOTH FLOOR FITTINGS INSIDE F205 CAVITY AT FORWARD GALLEY G2. WERE REPLACED PER SAFRAN CMM 25-32-25 AND DOUBLERS WERE REPLACED PER PRI 624007-14 REV 0, PRI 624007-14 REV 1 AND ER/A 624007-14 REV. ORIGINAL.
